# SDR UPS98825892

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 561306481
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT SIDE OF F/S 70 O/B OF 33R LOWER BULKHEAD L ANGLE HAS HEAVY CORROSION AROUND BOLT AND BETWEEN IT AND LONGERON FITTING.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR CHORD IAW SRM 53-2-5 51-1-20D, AND DWG 5613064.
